# SDR DXTA2021081646890

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 6,426 hours, 5,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 645OLS00
- Part serial: 001929
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: IN FLIGHT EMER LT NOT ARM  YELLOW CAS MESSAGE CAME ON INTERMITTANTLY. EMERGENCY LIGHTING CAME AND STAYED ON WITH THE SWITCH IN ARM. // SIGNOFF // CW FIM (4885) » 33 LIGHTS» FIM-4885 - 33-50-00-810-801-A. EMERGENCY LIGHTS INADVERTENTLY OPERATIVE AND FOUND BOTH EMER BATTS TO BE FAULTY, PLACED BATT'S ON ORDER. REMOVED FWD EMER BATT PT# 645OLS-00 SN 001929 AND INSTALLED NEW UNIT PTLL7645OLS-00 SN 005477 REMOVED AFT EMER BATT PT# 645OLS-00 SN 001257 AND INSTALLED NEW UNIT PTLL 745OLS-O0 SN 005474 IA W EMB-505 AMM CH 33-52-0 I /400, OP'S CK GOOD. NO DEFECTS NOTED AT THIS TIME.
